MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. NEONATAL TRACHEOSTOMY TUBE 4.0 TTS FLEXTEND STRAIGHT FLANGE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITH¿S MEDICAL ASD, INC. NEONATAL TRACHEOSTOMY TUBE 4.0 TTS FLEXTEND STRAIGHT FLANGE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67NFPS40
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two trach¿s were reported with the issue, the cuffs were not inflating properly, the cuff got stuck on one side and does not inflate full like a balloon.Rushed two more trachs (same lot) and the client had the same issue.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: four used samples were received for evaluation.The samples were visually and functionally tested and the cuff of each set was observed to inflate as normal.The customer reported complaint was not able to be replicated or confirmed.The product's history records were reviewed and there were no non-conformances that would have resulted in the reported complaint.

Brand Name
NEONATAL TRACHEOSTOMY TUBE 4.0 TTS FLEXTEND STRAIGHT FLANGE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21241927
Report Number3012307300-2025-01154
Device Sequence Number8495794
Product Code JOH
UDI-Device Identifier10351688518804
UDI-Public(01)10351688518804(17)290926(10)6035236
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67NFPS40
Device Lot Number6035236
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown